MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/mjt.0000000000000520

Медицинская библиотека · American journal of therapeutics · 2017

Cefepime Associated With Phenytoin Induced Stevens-Johnson Syndrome.

Marco-Del Río José, Domingo-Chiva Esther, Cuesta-Montero Pablo, Valladolid-Walsh Ana, García-Martínez Eva María

Клинический случайСтатьяПеревод в очереди

Аннотация

We describe a recent case of Stevens-Johnson Syndrome. A 49-year-old man was admitted to the Intensive Care Unit of an Anaesthesia and Resuscitation Department because of a Fournier gangrene that derived in a sepsis, ventilator-associated pneumonia, and renal failure. He was under treatment with cefepime and suffered a generalized status epilepticus, so started treatment with phenytoin. The next day he developed a "maculous cutaneous eruption in trunk and lower limbs" compatible with a Stevens-Johnson Syndrome. Stevens-Johnson Syndrome is a very severe and potentially fatal multiorganic disease, especially when present in critically ill patients, with a strong drug-related etiology, especially with antiepileptic drugs.

Для цитирования: Marco-Del Río José, Domingo-Chiva Esther, Cuesta-Montero Pablo, Valladolid-Walsh Ana, García-Martínez Eva María. Cefepime Associated With Phenytoin Induced Stevens-Johnson Syndrome.. American journal of therapeutics. 2017. DOI: 10.1097/mjt.0000000000000520.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.